# SDR YENA2022072200677

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 66,790 hours, 23,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOC. BTW STR41R TO SRT42R AT FR33 IN FWD CARGO COMPARTMENT; REMOVED AND REPLACED NEW SHEAR TIE LOC. BTW STR41R AND STR42R AT FR33 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND DWG D 53231586. ALL WORK ACCOMPLISHED ON AEROMAN NR# 2022-355552.  COMPLETED BY M. CARRILLO  EMP # 8673420. AND RII BY QC R. MURILLO EMP # 222. (CONSIDERED AS A MAJOR REPAIR)
